# SDR AWXA9800084

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHTS IN FIRST CLASS ILLUMINATE INTERMIT.  REMOVED AND REPLACED ROW NR 3 BATTERY SUPPLY.  OPS CHECKS NORMAL.
